# SDR SWAA2018103126366

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 13,203 hours, 5,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT SIGN BROKEN AT EMERGENCY EXIT ROW.  SECURED SIGN PER SIP.
